# SDR SWIA200414192

- Difficulty date: November 18, 2004
- Submitted: December 9, 2004
- Operation: Air carrier
- Aircraft: N410SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7066
- Aircraft time: 25,725 hours, 21,983 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB ANTI-ROTATION FITTING CORRODED, ITEM FOUND AT C-CHECK INSPECTION.  HORIZONTAL STAB ANTI-ROTATION FITTING REPLACED IAW  SB 601R-55-007.
